advertisement

Diabetes

Question
Posted by: Firdaus Khan | 2019/04/26

Q.

flucanozole side effects and neoropathy

Good day I urgently need help for my mum - re-imbalance disorders, it's alot like what my mum is going through at the moment. She has been to an ear specialist - but nothing concrete came out of that visit. Just to give you a brief summary and history. She was diagnosed with oral candidiasis in September and treated with 800mg Flucanozole for 5 weeks. She was hospitalized at Carstenhof hospotal and had ongoing weakness and dizzy spells prior to and concurrent with the flucanozole. After her course - she remains severely imbalanced, with high blood sugar spikes recently, and blood pressure. The doctors she's been to don't seem to know why she is so ill. For the most part her blood sugar and pressure is controlled with metformin and She was on tegratol for about 2 years for her neuropathy, and recently changed over to Lyrica (specialst recommendation). Her brain scan showed clear as well. Her health has just deteriorated and we dont know what else to do or where to take her. Please help. Regards

Expert's Reply

A.

Diabetes expert
- 2019/04/29

Hi

Unfortunately this isn't a diagnostic site. I would suggest maybe taking her to a neurologist to look at causes for her imbalance

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.